... I was on Avonex over a year and had the "flu" almost every week. Like you, I decided it was not worth spending about a third of MY LIFE feeling awful from SIDE EFFECTS! ... (5 replies)
... seems like i am the odd sheep out. with copaxone since lots of people do fine on it.. ... (5 replies)
... I'm sorry you have not been responding well to Avonex. I have been pretty lucky with it; no flu shakes, pain, etc. I just get depression as a side effect and fortunately, I have responded very well to the Lexapro SSRI antidepressant my Neuro put me on. I wish you luck with Copaxone/Rebif or what have you! MS meds are no good if you can't take them! (5 replies)
... After 9 months on Avonex (day #3 right now of being sick from it) I've called my neuro and said enough, I willnot take this anymore and I want switched to something else. Most likely it will be copaxone. Has anyone else had to go through this? Any side-effects from copaxone? (5 replies)
... Well, I cetainly wish you the best of luck!
So Cal Holly (5 replies)
... Thanks OB, I have reached a point were I'd rather take my chances of not being on meds than being sick 3+ days out of 7. But will talk to the neuro and see about options. (5 replies)
... so then do i choose copaxone instead? ... (7 replies)